Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Cough, diagnosed TB positive, on medication. Severe headaches. Reasons ?

hi, My husand has cough ,doctor tested his blood ,he was diagonised TB positive one month ago, but the 3 times phlegm test was negativehe .The phlegm culture result has not come out yet. he was given TB medicines. Right now, he has sevious headache everyday, he can not continue to work now. what should we do about the headache? he is an computer engineer. he can not continue to work with these headache
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,

I will try my best to provide you with best possible professional recommendations to your questions.

Head ache might sometimes be caused as adverse effect of anti-tubercular medicines , because they are known to cause neuropathy and optic neuritis.

As your husband is computer engineer , sitting in front of monitor for long time might aggrevate the pain.

I advise you to ask your husband to take gap in between and use some eye tonics.Consult eye specialist to rule out any other ocular lesions.

If the symptoms doesn't subside with these , then consult your doctor to evaluate the anti-tubercular drugs for dose adjustments.

Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor